Ask a doctor

Steroids for puffy eyes after Juvederm

I still have a puffy eye from juvederm a month after the injection. My doctor gave me a steroid pac, 6 days, he said it would bring it down. Did you ever let your patients try steroids first & if you did, did it help them? If so how long did it take to see them go down? I'm on my 4th day & so far I don't see it going down. Now I see little white dots inside my lower lid where he put the injection. What's with that??

Doctor Answers (3)

Steroids for puffy eyes after Juvederm.

+1
Thank you for your question. 

After the course of steroids you will have to be reassessed by your injector. If there has been minimal difference you may want to discuss a hyaluronidase injection to dissolve the product. As for the white dots to the injection site, an in person assessment would be required to provide an answer. 

Best, 


Toronto Plastic Surgeon
5.0 out of 5 stars 182 reviews

Puffy eyes after juvederm injections

+1
Due to the properties of Juvederm, it is typically not my filler of choice for the tear trough area.  It is usually quite hydrophilic and can cause significant edema.  You should follow-up with your practitioner and it may be a good idea to try a few doses of a diuretic (a water pill) to get rid of the swelling.

Good luck

Tatiana Khrom, MD
New York Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Steroids for puffy eyes after Juvederm

+1
I have put patients on a medication (steroid or antibiotic) if they have some type of infection, like Cellulitis. Not just for "puffiness". So I assume you were diagnosed with an infection? Assuming you have an infection and are taking the right medication, you should start resolution within a few days. When injections are done under the eyes they are normally put into the tear trough (or really, under this region in the upper malar area), not directly into the lower lid because I can't understand why you want your lower lid more filled; you want the region under that filled in.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.